# SDR AALA202104276836

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 17,123 hours, 6,436 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 1 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  INSTALLED NEW HINGE ARM END FITTING 1 ELEVATOR LEFT IAW AMM 55-16-42-400-001-A.
